# SDR SWAA031036

- Difficulty date: May 8, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 50,079 hours, 47,565 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332A13171
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL AIR TURNBACK, NR 2 ENG OVERHEAT LIGHT ILLUMINATED WITH THROTTLE LEVER ADVANCEMENT.  FOUND NR 2 ENG 9TH STG PNEUMATIC BLEED AIR DUCT MANIFOLD LOOSE.  TIGHTENED DUCT MANIFOLD BOLTS PER MM.
